# SDR C2XA01IA026

- Difficulty date: December 30, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- Aircraft time: 7,472 hours, 5,592 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 14522226003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT HAND BUTT STRAP FROM FRAME 59 TO FRAME 60 WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SECTION OF BUTT STRAP IN ACCORDANCE WITH EMB145 SRM 54-40-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN SERVICE.
